MAUDE Adverse Event Report: O&M HALYARD, INC. HG FULL BOOT COVER; PROTECTIVE APPAREL

O&M HALYARD, INC. HG FULL BOOT COVER; PROTECTIVE APPAREL
Model Number 69672
Medical Device Problem Code Device Unsafe to Use in Environment (2918)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product involved in this event is available for evaluation but has not been returned at the time of this report.O&m halyard, inc.Is the specification developer and complaint handling establishment of the complaint product.The product is contract manufactured by hubei xinxin non-woven co., ltd (fda registration number 3011547453).A scar was issued to the contract manufacturer on may 9, 2024.A follow-up report will be provided upon conclusion of investigation.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an o&m halyard, inc.Product is defective or has caused serious injury.H3 other text : device not returned.
 
Event or Problem Description
The boot covers have a black strip on the bottom that comes off.The strip helps prevent slipping while walking in the boot covers.Staff are worried about potentially falling and injurying themselves or patients while wearing these in an or setting where fluids are present.There are no injuries reported currently by the site.
 
Additional Manufacturer Narrative
The below corrective and preventative actions were implemented by supplier since april 26th, 2023, as a result of prior similar complaint.There was no lot number or samples received by the complainant, therefore, o&m is not sure if the complaint product was manufactured before or after these corrective actions were implemented.The manufacturing site has taken the following actions: 1.Updated the work instruction to add requirements and visual photo instructions for sticking the foam strips.2.Informed workers about the customer complaint to increase awareness.3.Increased inspection frequency of the pasting process from twice a day to four times a day.4.Created a folding diagram.5.Retrained teammates on new work instructions and diagram.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an o&m halyard, inc.Product is defective or has caused serious injury.

Brand Name
HG FULL BOOT COVER
Common Device Name
PROTECTIVE APPAREL
Manufacturer (Section D)
O&M HALYARD, INC.
1 edison drive
alpharetta GA 30005
Manufacturer (Section G)
HUBEI XINXIN NON-WOVEN CO., LTD
taizihu industrial park
pengchang town
xiantao hubei, china 43301 8
CH   433018
Manufacturer Contact
nichole early
1 edison drive
alpharetta, GA 30005
8287820529
MDR Report Key19469310
Report Number3014421917-2024-00016
Device Sequence Number16998692
Product Code LYU
UDI-Device Identifier30680651696725
UDI-Public30680651696725
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number69672
Device Catalogue Number991069672
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2024
Supplement Date Received by Manufacturer06/27/2024
Initial Report FDA Received Date06/05/2024
Supplement Report FDA Received Date07/17/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown